hi I am a female of 39 yrs old. my eyes ache and Im always having ttears droping from my eyes constantly... also blurey vision and dizzyness.I have noticed what seems to be watery blisters on the corners of my eyeball ....I do have a pituritry tumour, but my endo assures me it has nothing to do with the tumour because its so small and not pressing on any optic nerve,
Welcome to the MedHelp forum!
Decrease in tears, dryness of eye, conjunctivitis, palpebral edema, stye, lacrimal sac infection etc can all cause blurry vision.
Since you notice blisters, it could be a stye or lacrimal sac infection. Please consult an eye specialist immediately.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
thank-you so much for advise ..im waiting to see a opthamologist. i do slightly loose vision sometimes only for split second and have blackspots floating around wen lying down , vision is sometimes blurrey, sometimes double...Hopefully I'll get more answers after my app. But appreciate the advice and answering my ques ...
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.